Volume 9, Issue 1
A Quadratic Triangular Finite Volume Element Method for a Semilinear Elliptic Equation

Zhiguang Xiong & Kang Deng

Adv. Appl. Math. Mech., 9 (2017), pp. 186-204.

Published online: 2018-05

Preview Full PDF 499 1693
Export citation
  • Abstract

In this paper we extend the idea of interpolated coefficients for a semilinear problem to the quadratic triangular finite volume element method. At first we introduce quadratic triangular finite volume element method with interpolated coefficients for a boundary value problem of semilinear elliptic equation. Next we derive convergence estimate in H1 -norm, L 2 -norm and L ∞-norm, respectively. Finally an example is given to illustrate the effectiveness of the proposed method.

  • Keywords

Semilinear elliptic equation, triangulation, finite volume element with interpolated coefficients.

  • AMS Subject Headings

65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-9-186, author = {}, title = {A Quadratic Triangular Finite Volume Element Method for a Semilinear Elliptic Equation}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {9}, number = {1}, pages = {186--204}, abstract = {

In this paper we extend the idea of interpolated coefficients for a semilinear problem to the quadratic triangular finite volume element method. At first we introduce quadratic triangular finite volume element method with interpolated coefficients for a boundary value problem of semilinear elliptic equation. Next we derive convergence estimate in H1 -norm, L 2 -norm and L ∞-norm, respectively. Finally an example is given to illustrate the effectiveness of the proposed method.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m63}, url = {http://global-sci.org/intro/article_detail/aamm/12144.html} }
TY - JOUR T1 - A Quadratic Triangular Finite Volume Element Method for a Semilinear Elliptic Equation JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 186 EP - 204 PY - 2018 DA - 2018/05 SN - 9 DO - http://doi.org/10.4208/aamm.2014.m63 UR - https://global-sci.org/intro/article_detail/aamm/12144.html KW - Semilinear elliptic equation, triangulation, finite volume element with interpolated coefficients. AB -

In this paper we extend the idea of interpolated coefficients for a semilinear problem to the quadratic triangular finite volume element method. At first we introduce quadratic triangular finite volume element method with interpolated coefficients for a boundary value problem of semilinear elliptic equation. Next we derive convergence estimate in H1 -norm, L 2 -norm and L ∞-norm, respectively. Finally an example is given to illustrate the effectiveness of the proposed method.

Zhiguang Xiong & Kang Deng. (2020). A Quadratic Triangular Finite Volume Element Method for a Semilinear Elliptic Equation. Advances in Applied Mathematics and Mechanics. 9 (1). 186-204. doi:10.4208/aamm.2014.m63
Copy to clipboard
The citation has been copied to your clipboard